American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Wouter Castryck, Robert Laterveer and Myriam Ounaïes. Constraints on counterexamples to the Casas-Alvero conjecture and a verification in degree $12$. Math. Comp. 83 (2014) 3017-3037.
Abstract, references, and article information   
View Article: PDF

[2] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Tanabé and M. N. Vrahatis. On perturbation of roots of homogeneous algebraic systems. Math. Comp. 75 (2006) 1383-1402. MR 2219034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Georges Rhin and Qiang Wu. On the absolute Mahler measure of polynomials having all zeros in a sector. II. Math. Comp. 74 (2005) 383-388. MR 2085898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory P. Dresden. Sums of heights of algebraic numbers. Math. Comp. 72 (2003) 1487-1499. MR 1972748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christophe Doche. On the spectrum of the Zhang-Zagier height. Math. Comp. 70 (2001) 419-430. MR 1681120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christopher Pinner. Double roots of $[-1,1]$ power series and related matters. Math. Comp. 68 (1999) 1149-1178. MR 1620243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler. Perturbing polynomials with all their roots on the unit circle. Math. Comp. 67 (1998) 1707-1726. MR 1604387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gregory P. Dresden. Orbits of algebraic numbers with low heights . Math. Comp. 67 (1998) 815-820. MR 1468942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner. Power series with restricted coefficients and a root on a given ray. Math. Comp. 67 (1998) 715-736. MR 1468939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients. Math. Comp. 66 (1997) 1697-1703. MR 1433263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Georges Rhin and Christopher Smyth. On the absolute Mahler measure of polynomials having all zeros in a sector . Math. Comp. 64 (1995) 295-304. MR 1257579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Zagier. Algebraic numbers close to both $0$ and $1$ . Math. Comp. 61 (1993) 485-491. MR 1197513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ronald G. Mosier. Root neighborhoods of a polynomial . Math. Comp. 47 (1986) 265-273. MR 842134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Mahler. On the zeros of a special sequence of polynomials . Math. Comp. 39 (1982) 207-212. MR 658225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Siegfried M. Rump. Polynomial minimum root separation . Math. Comp. 33 (1979) 327-336. MR 514828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George E. Collins and Ellis Horowitz. The minimum root separation of a polynomial . Math. Comp. 28 (1974) 589-597. MR 0345940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David G. Cantor, Paul H. Galyean and Horst G. Zimmer. A continued fraction algorithm for real algebraic numbers . Math. Comp. 26 (1972) 785-791. MR 0330118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1